# SDR K5SR2017122128497

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: General aviation
- Filed by: Elevate MRO, LLC, repair station K5SR339N
- Aircraft: N913J
- Make and model: Pilats PC1247E
- Aircraft serial: 1603
- Aircraft time: 147 hours, 79 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: K9321022A00
- Part serial: 1890381494
- Condition: Failed
- Location: Cockpit
- Part time: 147 hours, 79 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE UPPER CENTER MULTIFUNCTIONAL DISPLAY KDU-1080 WENT PINK AND THEN BLACK. INSTALLED A REPAIRED CENTER MULTIFUNCTIONAL DISPLAY. OPS CHECKED SATSIFACTORY.
